MathSciNet Relay Station
MathSciNet bibliographic data
MR2241386 47B39 (39A11 46N20)
Song, Yihong; Baker, Christopher T. H. Admissibility for discrete Volterra equations. J. Difference Equ. Appl. 12 (2006), no. 5, 433–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement